# SDR AALA202202098516

- Difficulty date: December 13, 2021
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 61,227 hours, 35,574 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pendulum
- Part number: D5757157000200
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE FLAP TRACK #4 PENDULUM ASSEMBLY. REPLACED PENDULUM ASSEMBLY PER CMM 57-53-21-400-809-C01 AND SRM A319 57-72-11-911-001.
